Vol. 58, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Algebraic maximal semilattices

James Wilson Stepp

Vol. 58 (1975), No. 1, 243–248
Abstract

A topological semigroup S is maximal if it is closed in each topological semigroup that contains it. The semigroup S is called absolutely maximal if each continuous image is maximal. In this paper we are concerned with those discrete semilattices that are absolutely maximal. Thus we are concerned with those algebraic conditions on a semilattice which force it to be topologically closed.

Mathematical Subject Classification 2000
Primary: 22A15
Secondary: 06A20
Milestones
Received: 11 February 1974
Published: 1 May 1975
Authors
James Wilson Stepp